# SDR YENA2024062700913

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,219 hours, 621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 1806D000002
- Part serial: 180619711
- Condition: Failed
- Location: Flow Control
- Part time: 4,219 hours, 621 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) '(AIRCRAFT PERFORMED AN AIR TURN BACK TO LGW) 'PACK 2 AND/ OR BLEED 2 INOPERATIVE. NO ASSOCIATED ECAM ON BLEED SYSTEM PAGE. PACK 2 FCV INDICATES CLOSED. BLEED 2 IND CLOSED. BLEED OUTPUT 40 PSI WITH TEMP OF 70-115C. ON PRESS PAGE PACK 2 OFF INDICATION; PER TSM 21-51-00-810-804-A REPLACED PACK 2 FLOW CONTROL UNIT (24HB) REF AMM 21-51-51. OPS AND LEAK CHECK OK.'
